Skip navigation

Statistical analysis on Markov-modulated Poisson processes

Statistical analysis on Markov-modulated Poisson processes

Ramesh, N. I. ORCID: 0000-0001-6373-2557 (1995) Statistical analysis on Markov-modulated Poisson processes. Environmetrics, 6 (2). pp. 165-179. ISSN 1180-4009 (Print), 1099-095X (Online) (doi:

PDF (Scan of article)
18021 RAMESH_Statistical_Analysis_1995.pdf - Published Version

Download (2MB) | Preview


A class of doubly stochastic Poisson processes, which is termed a Markov-modulated Poisson process, is studied. The maximum likelihood method is used to make inferences about the Markov-modulated Poisson process. Expressions are derived for the likelihood function and for second-order properties of both counts and intervals. A simple two-state model is applied to a set of exposure data and to simulated data. Bivariate generalization of this process is also studied.

Item Type: Article
Uncontrolled Keywords: Conditional intensity; Doubly stochastic Poisson process; maximum likelihood; Point process; Spectral density
Subjects: Q Science > QA Mathematics
Faculty / School / Research Centre / Research Group: Faculty of Engineering & Science > School of Computing & Mathematical Sciences (CMS)
Faculty of Engineering & Science
Last Modified: 04 Mar 2022 13:08

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics